# SDR ABXA9800828

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N939AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47201
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 99576004
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ILN - DURING C-CHECK, FOUND RIGHT FLAP OUTBOARD HINGE OUTBOARD INTERIOR ATTACH ANGLE CRACKED.  REPLACED ANGLE IAW DC9 SRM 51-30-1 AND SRM 51-30-2.   ACFT TT:  49,258 HOURS.  AIRCRAFT TOTAL CYCLES:  39,935.  (X)
